# SDR 20000721SH030

- Difficulty date: June 24, 2000
- Submitted: July 21, 2000
- Operation: Air carrier
- Aircraft: N5101
- Make and model: Gulstm GIV
- Aircraft serial: 550
- Aircraft time: 823 hours
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Connector
- Condition: Shorted
- Location: Hyd Pump
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYA - FLT 13236 - PON TURNING ON AUXILIARY HYDRAULIC PUMP, SEVERAL OF THE LEFT ESSENTIAL BUS CIRCUIT BREAKERS TRIPPED.  TROUBLESHOOTING IS STILL IN PROGRESS, HOWEVER, A FAULT/SHORTED CANNON CONNECTOR APPPEARS, AT THIS TIME, TO BE THE PROBLEM.  (X)
